Minimum energy control of fractional positive continuous-time linear systems with bounded inputs

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (A 25 pkt)
Issue year2014
Vol24
No2
Pages335-340
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2014-0025
URL https://www.degruyter.com/downloadpdf/j/amcs.2014.24.issue-2/amcs-2014-0025/amcs-2014-0025.xml
Internal identifier000033459
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)25
Score sourcejournalList
ScoreBUT score = 25.0, 21-12-2018, manual
Ministerial score = 25.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.7; WoS Impact Factor: 2014 = 1.227 (2) - 2014=1.284 (5)
Citation count*21 (2020-04-06)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?